American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G52) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Boris Baeumer, Mihály Kovács, Mark M. Meerschaert, René L. Schilling and Peter Straka. Reflected spectrally negative stable processes and their governing equations. Trans. Amer. Math. Soc. 368 (2016) 227-248.
Abstract, references, and article information   
View Article: PDF

[2] Sonia Fourati. Fluctuations of Lévy processes and scattering theory. Trans. Amer. Math. Soc. 362 (2010) 441-475. MR 2550159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Toshiro Watanabe. Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Amer. Math. Soc. 359 (2007) 2851-2879. MR 2286060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dimitris Gatzouras. Lacunarity of self-similar and stochastically self-similar sets. Trans. Amer. Math. Soc. 352 (2000) 1953-1983. MR 1694290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia